# SDR SWAA013437

- Difficulty date: December 29, 2001
- Submitted: January 3, 2002
- Operation: Air carrier
- Aircraft: N680AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23505
- Aircraft time: 47,092 hours, 41,587 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 6556633
- Condition: Loose
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND LT OVERWING EMERGENCY LIGHT LENS LOOSE.  REMOVED AND REPLACED LENS PER MM.
